MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent foreshortening occurred.The 99% stenosed target lesion was located in the severely tortuous and severely calcified iliac.After crossing the lesion with a 0.035 guidewire, pre-dilatation was performed.Subsequently, a 10x40x75 epic stent self expanding was used for treatment.However, shortening occurred unexpectedly, and lesion could not be covered.Another of the same device was used to complete the procedure.There were no patient injury reported.
 
Event or Problem Description
It was reported that stent foreshortening occurred.The 99% stenosed target lesion was located in the severely tortuous and severely calcified iliac.After crossing the lesion with a 0.035 guidewire, pre-dilatation was performed.Subsequently, a 10x40x75 epic stent self expanding was used for treatment.However, shortening occurred unexpectedly, and lesion could not be covered.Another of the same device was used to complete the procedure.There were no patient injury reported.It was further reported that the size of the stent was confirmed prior to the procedure and foreshortening determined when the cell spacing of the stent became narrower during the time of stent deployment.The stent was completely deployed and the physician used an eluvia stent to cover the remaining lesion.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11237127
Report Number2134265-2021-00811
Device Sequence Number3842929
Product Code NIO
UDI-Device Identifier08714729805014
UDI-Public08714729805014
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2025
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0026147220
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;